Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a physician concerning a 15 year old female with no pertinent medical history and no drug reactions or allergies, who on 26-DEC-2006 was vaccinated with a 0.5 mL dose of Gardasil (Lot not reported). There was no concomitant medication. On 23-Jan-2007 the patient developed numbness of her face which eventually spread to her hands and legs. The patient was treated with prednisone and acyclovir. The numbness partially cleared but she then developed double vision, weakness of her right side, unbalance, decreased coordination and clumsiness of her hands. The patient sought unspecified medical attention. On 23-FEB-2007 the patient had a magnetic resonance imaging (MRI), which revealed demyelination and a spinal tap (results not available yet). The physician stated that the patient was starting to get better but was told the patient''s parents stopped the Gardasil vaccine series. The dose of Gardasil vaccine was administered by the patient''s primary care physician (PCP). The reporter considered the patient''s numbness of her face, hands and legs, double vision, weakness of her right side, imbalance, decreased coordination, clumsiness of her hands and demyelination to be other important medical events. Additional information has been requested.
Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166